# SDR DALA2017052204121

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 77,008 hours, 35,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1640 AFT BULKHEAD LOWER CENTER ZIPPER PANEL SUPPORT ATTACH ANGLE IS BENT BACK 17 LBL TO 17 RBL. PANEL SUPPORT ATTACH ANGLE AND 2 EA SIDE ANGLES IAW DWG 453N1251 REV E AND SRM 51-40-02.
